# SDR FDEA201011234483

- Difficulty date: November 23, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 51,595 hours, 17,142 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3400
- Condition: Dented
- Location: Bs 620 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR AFT EDGE OF CUTOUT IS DENTED AT STA 620, STR 22R.  CUT OUT DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED ALL REPAIR PARTS IAW EA F-5330-123572.
